I have cml I take 100mg daily and protonix for barets disease ,plavix aspirin and lipitor for vascular disease,wellbutrin and cymbalta for depression.
Can certain medications cause excessive drooling?
- 4 Jul 2011 by BillieM
- cymbalta, lipitor, plavix, protonix, wellbutrin, depression, chronic myelogenous leukemia (cml), aspirin, excessive salivation, medication
Added 5 Jul 2011:
I forgot to mention I take Sprycel 100mg daily for my cml
4 Jul 2011
Yes, excessive drooling can be caused by certain medications though I don't believe any of the ones you mentioned cause this. There are numerous causes for this condition in adults including inability or painful swallowing, pesticide poisoning, and venom from bite or sting. Does the Barrets Syndrome make it painful to swallow? This may explain the condition.
You mention a medication you take at 100mg daily, what was that medicine?
Wasn't perfectly clear from you post.
Hope this helped some,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Chronic Myelogenous Leukemia (CML) - Anyone know of any causative evidence that military service in?
... viet nam in the 1960s ? My brother has had CML for several years and we feel it's due to exposure to something. He was in Vietnam so that ...
1 answer • 12 Nov 2009
... tasigna, does anyone take that?
4 answers • 7 Jun 2010
I have leukemia,vascular disease,barets,depression,and now high blood pressure I just started taking
... metoprolol 50mg 3 weeks ago I take Sprycel a chemo pill for my cml. And other meds to control my chronic illnesses. I am so very tired and I can ...
5 answers • 6 Nov 2011
I have cml, I take sprycel.I have been on anti-depressants for over 35 years I take 300mg. wellbutrin and 120 mg cymbalta daily. I developed high bp ...
5 answers • 3 Feb 2012
... and I'm sick of going every 3 months
3 answers • 14 Jun 2012